# SDR 2005UALA00983

- Difficulty date: September 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 38,497 hours, 13,672 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUT AT SEAT 6ABC.  RELAMPED EMERGENCY EXIT LIGHT AT SEAT 6ABC
